# SDR DALA2015012900742

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN IS BENT WITH 2 EACH SKIN PLUGS AT RIB 23 LOWER INSPAR SPLICE. DEFECT NOTED DUE TO FAILED LEAK CHECK AT SPLICE. INSTALLED SHIM AND FASTENERS IAW APB DRAWLINE. PLUG INSTALLED DURING MOD.
